Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017, Article ID 3821870, 12 pages
https://doi.org/10.1155/2017/3821870
Research Article

New Operational Matrix via Genocchi Polynomials for Solving Fredholm-Volterra Fractional Integro-Differential Equations

Department of Mathematics and Statistics, Faculty of Science, Technology and Human Development, Universiti Tun Hussein Onn Malaysia, Johor, Malaysia

Correspondence should be addressed to Chang Phang; ym.ude.mhtu@gnahcp

Received 14 September 2016; Revised 10 November 2016; Accepted 8 December 2016; Published 16 January 2017

Academic Editor: Luigi C. Berselli

Copyright © 2017 Jian Rong Loh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian Rong Loh, Chang Phang, and Abdulnasir Isah, “New Operational Matrix via Genocchi Polynomials for Solving Fredholm-Volterra Fractional Integro-Differential Equations,” Advances in Mathematical Physics, vol. 2017, Article ID 3821870, 12 pages, 2017. https://doi.org/10.1155/2017/3821870.